Alert archive / Rhode Island / Flash Flood Watches in 2018

Flash Flood Watch 7, NWS Boston/Norton, MA

September 12, 2018Bristol County, Norfolk County, Plymouth County, Massachusetts; 5 counties in Rhode Island; Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut

NWS Boston/Norton, MA issued this flash flood watch at Sep 12, 2018, 3:10 PM EDT for Bristol County, Norfolk County, Plymouth County, Massachusetts; 5 counties in Rhode Island; Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Sep 12, 2018, 3:10 PM EDT (19:10 UTC)
Expired
Sep 13, 2018, 7:00 AM EDT
In force
16 hr
Issued by
NWS Boston/Norton, MA
Flood severity
None

Counties Capitol Planning Region, CT, Northeastern Connecticut Planning Region, CT, Bristol County, MA, Norfolk County, MA, Plymouth County, MA, Bristol County, RI, Kent County, RI, Newport County, RI, Providence County, RI, Washington County, RI

The radar

The Boston radar (KBOX), 36 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Chatham, MA (KCHH), launched 12:00Z, 7.2 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Chatham, MA at 12:00Z on 2018-09-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 509 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Chatham, MA at 12:00Z on 2018-09-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
509 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
554 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

820 
WGUS61 KBOX 121910
FFABOX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Boston/Norton MA
310 PM EDT Wed Sep 12 2018

CTZ002>004-MAZ013-016>021-RIZ001>007-130315-
/O.NEW.KBOX.FF.A.0007.180912T1910Z-180913T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hartford CT-Tolland CT-Windham CT-Western Norfolk MA-
Eastern Norfolk MA-Northern Bristol MA-Western Plymouth MA-
Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA-
Northwest Providence RI-Southeast Providence RI-Western Kent RI-
Eastern Kent RI-Bristol RI-Washington RI-Newport RI-
Including the cities of Hartford, Windsor Locks, Union, Vernon, 
Putnam, Willimantic, Foxborough, Norwood, Quincy, Taunton, 
Brockton, Plymouth, Fall River, New Bedford, Mattapoisett, 
Foster, Smithfield, Providence, Coventry, West Greenwich, 
East Greenwich, Warwick, West Warwick, Bristol, Narragansett, 
Westerly, and Newport
310 PM EDT Wed Sep 12 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

The National Weather Service in Boston/Norton has issued a

* Flash Flood Watch for northern Connecticut, all of Rhode Island
  except Block Island and southeastern Massachusetts.

* Through late early Thursday morning.

* Light to moderate rain with heavy thunderstorms will continue to
  move across the watch area. Some areas have already seen 2 to 3
  inches of rainfall with more possible. Therefore, the risk for
  localized flash flooding will continue into the overnight hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
3 follow-up statements
277 
WGUS61 KBOX 130158
FFABOX

Flood Watch
National Weather Service Boston/Norton MA
958 PM EDT Wed Sep 12 2018

CTZ002>004-MAZ013-016>021-RIZ001>007-130900-
/O.CON.KBOX.FF.A.0007.000000T0000Z-180913T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hartford CT-Tolland CT-Windham CT-Western Norfolk MA-
Eastern Norfolk MA-Northern Bristol MA-Western Plymouth MA-
Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA-
Northwest Providence RI-Southeast Providence RI-Western Kent RI-
Eastern Kent RI-Bristol RI-Washington RI-Newport RI-
Including the cities of Hartford, Windsor Locks, Union, Vernon, 
Putnam, Willimantic, Foxborough, Norwood, Quincy, Taunton, 
Brockton, Plymouth, Fall River, New Bedford, Mattapoisett, 
Foster, Smithfield, Providence, Coventry, West Greenwich, 
East Greenwich, Warwick, West Warwick, Bristol, Narragansett, 
Westerly, and Newport
958 PM EDT Wed Sep 12 2018

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY...

The Flash Flood Watch continues for

* Portions of northern Connecticut, Massachusetts, and Rhode 
  Island, including the following areas, in northern 
  Connecticut, Hartford, Tolland, and Windham. In Massachusetts, 
  Bristol, Norfolk, and Plymouth. In Rhode Island, Bristol, 
  Kent, Newport, Providence, and Washington. 

* Until 5 AM EDT Thursday

* Light to moderate rain with heavy thunderstorms will continue 
  to move across the watch area. Some areas have already seen 2 
  to 3 inches of rainfall with more possible. Therefore, the 
  risk for localized flash flooding will continue into the 
  overnight hours. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
524 
WGUS61 KBOX 130836
FFABOX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Boston/Norton MA
436 AM EDT Thu Sep 13 2018

CTZ002>004-130945-
/O.EXP.KBOX.FF.A.0007.000000T0000Z-180913T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hartford CT-Tolland CT-Windham CT-
Including the cities of Hartford, Windsor Locks, Union, Vernon, 
Putnam, and Willimantic
436 AM EDT Thu Sep 13 2018

...FLASH FLOOD WATCH WILL EXPIRE AT 5 AM EDT EARLY THIS MORNING...

The Flash Flood Watch for a portion of northern Connecticut will
expire at 5 AM EDT early this morning. The Heaviest rain has moved
out of the area. 

$$

MAZ013-016>021-RIZ001>007-131100-
/O.EXT.KBOX.FF.A.0007.000000T0000Z-180913T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Western Norfolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-
Bristol RI-Washington RI-Newport RI-
Including the cities of Foxborough, Norwood, Quincy, Taunton, 
Brockton, Plymouth, Fall River, New Bedford, Mattapoisett, 
Foster, Smithfield, Providence, Coventry, West Greenwich, 
East Greenwich, Warwick, West Warwick, Bristol, Narragansett, 
Westerly, and Newport
436 AM EDT Thu Sep 13 2018

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 7 AM EDT THIS MORNING...

The Flash Flood Watch is now in effect for

* Portions of Massachusetts and Rhode Island, including the 
  following areas, in Massachusetts, Bristol, Norfolk, and 
  Plymouth. In Rhode Island, Bristol, Kent, Newport, Providence, 
  and Washington. 

* Until 7 AM EDT this morning

* Light to moderate rain with heavy thunderstorms will continue to
  move across the watch area. Some areas have already seen 2 to 3
  inches of rainfall with more possible. Therefore, the risk for
  localized flash flooding will continue into the early morning 
  hours.
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
606 
WGUS61 KBOX 131104
FFABOX

Flood Watch
National Weather Service Boston/Norton MA
704 AM EDT Thu Sep 13 2018

MAZ013-016>021-RIZ001>007-131215-
/O.EXP.KBOX.FF.A.0007.000000T0000Z-180913T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Western Norfolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-
Bristol RI-Washington RI-Newport RI-
Including the cities of Foxborough, Norwood, Quincy, Taunton, 
Brockton, Plymouth, Fall River, New Bedford, Mattapoisett, 
Foster, Smithfield, Providence, Coventry, West Greenwich, 
East Greenwich, Warwick, West Warwick, Bristol, Narragansett, 
Westerly, and Newport
704 AM EDT Thu Sep 13 2018

...FLASH FLOOD WATCH HAS EXPIRED...

The Flash Flood Watch for portions of Massachusetts and Rhode
Island has expired. The heavy rain threat has dissipated and thus
there is no longer the threat of any flooding. 

$$

Sipprell

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this flash flood watch went out at Sep 12, 3:09 PM EDT, 1 minute earlier.

Area forecast discussion, Sep 12, 3:09 PM EDT, 1 minute before
Area Forecast Discussion
National Weather Service Boston/Norton MA
309 PM EDT Wed Sep 12 2018

.SYNOPSIS...
Showers and isolated thunderstorms with locally heavy rainfall
will be focused south of the Mass Pike through tonight, then
improving conditions Thursday. Mainly dry and warm conditions
Friday into Monday will be followed by an increasing risk of
showers Tuesday into Wednesday as remnant moisture from Florence
approaches the region. The only impacts in southern New England
from Hurricane Florence will be high surf and dangerous rip
currents especially on the south coast through Friday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
1055 AM Update...

Appears that the passing front has become nearly stationary
along the New England S coast at midday, with numerous showers
with a few embedded thunderstorms moving across central and W
Mass into N RI and N CT as seen on latest KBOX 88D radar
imagery. However, as the precipitation moves eastward, it tends
to dissipate.

Noting increasing instability across portions of W Mass into N
central CT with a few thunderstorms reported. Clusters of
lightning reported, with CG strikes as well as IC/CC seen in
the 5 minute lightning plots across portions of CT at 15Z. A
few lightning clusters also seen across portions of W central
Mass over the last hour or so.

With continued onshore wind flow and very moist low level
conditions in place, expect the lower clouds to linger through
the remainder of the day, especially along the coast. A bit
further inland, may see brief breaks in the low cloud deck, but
with the bands of precip across central and western areas, the
low deck may hold in place there as well.

Temps have trended slowly upward, but remain in the upper 60s
to lower 70s across most areas except a few spots have reached
the mid 70s along the immediate S coast of RI where winds
remain out of the SE.

Have updated near term to bring conditions current and
incorporated trends into the remainder of the afternoon
forecast.

Previous Discussion...

High resolutions model guidance signals that showers will
continue much of the day. While we don't have a lot going on in
the way of forcing, there is plenty of moisture in the column
(PWATs ~2 inches) and K indices over 30. A mid level short wave
moves across through today, along with the lingering front,
will produce showers and even a few thunderstorms this
afternoon into the evening. The best instability will be over
the southern half of the forecast area, especially over N CT.
Given the high moisture content, some localized flooding is
possible if any storms linger. Temperatures top out cooler than
yesterday, mainly in the 70s.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
The widespread rain chances continue Wednesday night, with most
models placing the highest QPF totals over north and west MA.
Beyond that, the upper ridge continues to build over the east
coast on Thursday, which will be a bit of a transition day for
us. We'll move from the showery regime early on to drier weather
for the end of the week.

Drier air invades from the north and northeast late Thursday,
finally bringing PWATs under an inch in northern MA Thursday
evening. This will bring rain chances down through the day
Thursday. Temperatures will be several degrees warmer than
Wednesday, especially for inland locations including northern
and central MA.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
Highlights...

* High surf / dangerous rip currents through Friday
* Warm and dry days and comfortably cool nights through Mon
* Threat of rain increases Tue into Wed

Overview...

Subtropical ridge builds across New Eng through the weekend and into
early next week which will bring warm and dry weather to SNE. High
pres at the surface will be locked in across the region with very
dry air in the column. This dry air pushes southward into SNE Fri
and lasts through at least Mon, as noted by very low KI values.
This results in mostly sunny and warm days and clear and
comfortably cool nights. Daytime highs will reach upper 70s and
lower 80s, especially Sat through Mon. Early morning lows should
drop back into the 50s.

Forecast confidence decreases Tue into Wed regarding the remnants of
Florence. Uncertainty is high on how this may evolve at day 6-7 as
many factors are at play, but the risk for rainfall will likely
increase during this time period.

Aside from high surf conditions / dangerous rip currents through
Fri, especially along the south coast, no direct impacts from
Florence.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Thursday Night/...Moderate confidence.

Through This Afternoon...

IFR-VLIFR stratus remains in place, with patchy fog continuing.
Lower conditions seen across SW Mass into N CT where the
steadier showers and embedded thunderstorms are in place. May
see occasional brief breaks in the clouds across N central and
NE Mass through early afternoon. NE-E winds persist. Hit and
miss SHRA/TSRA, the latter a lower risk. Embedded RA/+RA. Could
also pose some VSBY issues.

Tonight...

Low IFR-VLIFR conditions persist, perhaps overspreading. But
indication of an improving trend closer to morning with CIGs and
VSBYs lifting towards MVFR / low-end VFR. Winds becoming N. Hit
or miss SHRA concluding.

Thursday...

A slight chance of SHRA continues. Any lingering IFR conditions
improve to VFR/MVFR by late morning.

KBOS Terminal...

Moderate confidence in TAF. Will hold with SCT-BKN MVFR-IFR into
this evening with continued onshore NE flow. Low confidence
conditions will improve much further.

KBDL Terminal...Moderate confidence in TAF. Hold with MVFR this
morning into midday. Into the afternoon hours, there could be
some improvement into low-end VFR before potentially dropping
back to MVFR-IFR into the evening period.

Outlook /Friday through Monday/...

VFR.

&&

.MARINE...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Thursday Night/...High confidence.

* Mariners should refer to the latest forecasts on Hurricane
  Florence from the National Hurricane Center

Small Craft Advisories continue for most of the waters through
Wednesday night for rough seas.

Increasing swells from distant Hurricane Florence will be up to
5 to 6 feet mainly on the open waters.

Expect E-NE today, with speeds up to around 10 kt on the
eastern waters, then shift to E tonight.

Scattered showers and a few embedded thunderstorms will continue
through this period. Patchy fog will also develop again tonight
into Thursday morning.

Outlook /Friday through Monday/...

Friday: Winds less than 25 kt. Areas of rough seas.

Friday Night: Winds less than 25 kt. Local rough seas.

Saturday through Saturday Night: Winds less than 25 kt. Seas up
to 5 ft.

Sunday through Sunday Night: Winds less than 25 kt. Areas of
seas approaching 5 ft.

Monday: Winds less than 25 kt. Seas locally approaching 5 ft.

&&

.TIDES/COASTAL FLOODING...
High Surf and Rip Currents...

Model guidance shows the swells subsiding today before building
again ahead of Florence late this week.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory until 8 PM EDT Thursday for ANZ235-237-
     250-254>256.
     Small Craft Advisory until 8 PM EDT this evening for ANZ251.

&&

SYNOPSIS...KJC
NEAR TERM...Sipprell/EVT
SHORT TERM...BW
LONG TERM...KJC/Sipprell
AVIATION...KJC/EVT/BW
MARINE...KJC/EVT/BW
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Sep 12, 3:07 AM EDT, 12 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
307 AM EDT Wed Sep 12 2018

CTZ002>004-MAZ002>012-014-015-026-130715-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Southeast Middlesex MA-Suffolk MA-
Northern Middlesex MA-
307 AM EDT Wed Sep 12 2018

This Hazardous Weather Outlook is for portions of northern
Connecticut as well as interior Massachusetts away from eastern and
southern coastal regions.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ013-016>019-RIZ001>005-130715-
Western Norfolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
307 AM EDT Wed Sep 12 2018

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for eastern Massachusetts,
southeastern Massachusetts and northern Rhode Island.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Dense Fog Advisory

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ020>024-RIZ006>008-130715-
Southern Bristol MA-Southern Plymouth MA-Barnstable MA-Dukes MA-
Nantucket MA-Washington RI-Newport RI-Block Island RI-
307 AM EDT Wed Sep 12 2018

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for southeastern Massachusetts
and southern Rhode Island.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Dense Fog Advisory

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Through this weekend...

High surf and dangerous rip currents are expected due to Hurricane
Florence, especially along Atlantic facing south coastal beaches.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230>237-250-251-254>256-130715-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
307 AM EDT Wed Sep 12 2018

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For the latest updates, please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston

In the hours before

Special weather statement, Sep 12, 9:19 AM EDT, 5 hours 51 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
919 AM EDT Wed Sep 12 2018

MAZ022>024-RIZ008-121600-
Barnstable MA-Dukes MA-Nantucket MA-Block Island RI-
Including the cities of Chatham, Falmouth, Provincetown,
Vineyard Haven, Nantucket, and New Shoreham
919 AM EDT Wed Sep 12 2018

...PATCHY DENSE FOG WILL LINGER ACROSS CAPE COD AND THE ISLANDS
THROUGH MIDDAY...

The visibility across Cape Cod and the islands has improved for
the most part this morning. However, with the light east to
northeast winds in place, there will still be some reduced
visibility to below one-half mile at times.

The briefly reduced visibility may cause locally difficult driving
conditions through around noontime.

EVT

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 11, 9:04 PM EDTDense Fog AdvisoryBOXBarnstable, Bristol, Dukes, Nantucket, Norfolk, Plymouth12 hr
Sep 12, 4:08 AM EDTSmall Craft AdvisoryBOX3 days
Sep 12, 1:13 PM EDTAreal Flood AdvisoryBOXBristol, Norfolk, Plymouth2 hr
Sep 12, 3:49 PM EDTHigh Surf AdvisoryBOXBristol, Dukes, Nantucket48 hr
Sep 12, 11:59 AM EDTAreal Flood AdvisoryBOXCapitol Planning Region, Northeastern Connecticut Planning Region3 hr
Sep 12, 2:25 PM EDTFlash Flood WarningBOXNortheastern Connecticut Planning Region2 hr

Nearby

Flash Flood Watches in Rhode Island, 2018Flash Flood Watches in Massachusetts, 2018Flash Flood Watches in Connecticut, 2018Every flash flood watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.